# SDR SWAA060756

- Difficulty date: March 8, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 57,816 hours, 45,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY EXIT LIGHT LENS MISSING AT ROW 17 ABC.  INSTALLED LENS PER MM.
